Title

The viscosity approximation to the Hamilton-Jacobi-Bellman equation in optimal feedback control: Upper bounds for extended domains

Document Type

Journal Article

Publisher

American Institute of Mathematical Sciences

Faculty

Computing, Health and Science

School

Engineering (SOE)

RAS ID

10192

Comments

This article was originally published as: Richardson, S. J., & Wang, S. (2010). The viscosity approximation to the Hamilton-Jacobi-Bellman equation in optimal feedback control: Upper bounds for extended domains. Journal of Industrial and Management Optimization, 6(1), 161-175. Original article available here

Abstract

A number of numerical methods for solving optimal feedback control problems are based on the viscosity approximation to the Hamilton-Jacobi- Bellman (HJB) equation, with artificial boundary conditions defined on an extended domain. An upper bound for this extended domain is established, ensuring that the approximate solution converges to the viscosity solution of the HJB equation on some pre-defined domain of interest

DOI

10.3934/jimo.2010.6.161

This document is currently not available here.

 
COinS
 

Link to publisher version (DOI)

10.3934/jimo.2010.6.161